# SDR DALA2018122647401

- Difficulty date: December 21, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 5,548 hours, 1,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Rows 28d-29d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3878 TWO ESCAPE PATH LIGHTS 28D AND 29D BROKEN OFF . CORRECTIVE ACTION: REPLACED LIGHT HOUSINGS AT 33D AND 29D (5099290).
